Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Further comments on the computation of modified Bessel function ratios

Authors: Marietta J. Tretter and G. W. Walster
Journal: Math. Comp. 35 (1980), 937-939
MSC: Primary 33A40
MathSciNet review: 572867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem by W. J. Thron is used to enhance and further substantiate empirical results by Gautschi and Slavik on the convergence of continued fractions used to compute ratios of modified Bessel functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A40

Retrieve articles in all journals with MSC: 33A40

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society